# SDR 99ZZZX1020

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6896B
- Make and model: Piper PA60600
- Aircraft serial: 600919816126
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL IN COCKPIT GOING INTO BDL.  FOUND LT, NAVIGATION LIGHT 28-VOLT WIRE SHORTING OUT AT SOCKET ASSY.  REPAIRED WIRE.  OPS CHECKS GOOD.
